Null controllability of the complex Ginzburg-Landau equation - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré C, Analyse non linéaire Year : 2009

Null controllability of the complex Ginzburg-Landau equation

Abstract

The paper investigates the boundary controllability, as well as the internal controllability, of the complex Ginzburg-Landau equation. Zero-controllability results are derived from a new Carleman estimate and an analysis based upon the theory of sectorial operators.

Dates and versions

hal-00600951 , version 1 (16-06-2011)

Identifiers

Cite

Lionel Rosier, Bing-Yu Zhang. Null controllability of the complex Ginzburg-Landau equation. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2009, 26 (2), pp.649-673. ⟨10.1016/j.anihpc.2008.03.003⟩. ⟨hal-00600951⟩
85 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More